欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  17 篇文章
     
     
 
Numerical Analyses Optical Solitons in Dual Core Couplers with Kerr Law Nonlinearity

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 12 Page: 1957-1967
       
 
An Algorithm to Generate Probabilities with Specified Entropy

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 12 Page: 1968-1976
       
 
Spatial Segregation Limit of a Quasilinear Competition-Diffusion System

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 12 Page: 1977-1987
       
 
MHD Fluctuating Flow of Non-Newtonian Fluid through a Porous Medium Bounded by an Infinite Porous Plate

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 12 Page: 1988-1995
       
 
A Two-Point Boundary Value Problem by Using a Mixed Finite Element Method

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 12 Page: 1996-2003
       
 
On Meromorphic Functions That Share One Small Function of Differential Polynomials with Their Derivatives

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 12 Page: 2004-2013
       
 
A Thermal-Hydraulic Coolant Channel Module (CCM) for Single- and Two-Phase Flow

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 12 Page: 2014-2044
       
 
Numerical Study for Simulation the MHD Flow and Heat-Transfer Due to a Stretching Sheet on Variable Thickness and Thermal Conductivity with Thermal Radiation

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 12 Page: 2045-2056
       
 
Existence and Stability Analysis of Fractional Order BAM Neural Networks with a Time Delay

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 12 Page: 2057-2068
       
 
On the Coalitional Rationality of the Banzhaf Value and Other Non-Efficient Semivalues

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 12 Page: 2069-2076